# SDR DL72S982182

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: 6562335
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LT MLG SUPPORT BEAM, OUTBD LUG AND LOWER SURFACE, REPAIR FOR O/S HOLE BORES.  THE OUTBD LUG BORE ON THE LT MLG SUPPORT BEAM WAS OVERSIZED AND SPOT FACED TO REMOVE CORROSION.  SEVERAL OF THE LOWER SURFACE PANEL ATTACH HOLES WERE ALSO OVERSIZED TO REMOVE    CORROSION.  THE OVERSIZE REPAIR BUSHING WAS INSTALLED IN THE OVERSIZED LUG LOCATIONS AND REPAIR BUSHINGS OR OVERSIZE FASTENERS WERE INSTALLED IN THE LOWER SURFACE PANEL HOLES.  THE REPAIRS WERE ACCOMPLISHED PER ER/A 365915-14.
